Acne cream differin--what r the side effects?

ACNE RX SIDE EFFECTS. Retin a (tretinoin) causes irritation and photosensitivity. Benzoyl peroxide dries the skin. Oral antibiotics has GI problems, headache, dizziness, skin and tooth discolorations.

Related Questions

I take 100mg doxy-cycl hycl &been on it a month &have adapalene cream aswell but I feel acne is gotten Worce & the pimples turn into a redish scabs?

Patience. A month is not long enough, in many cases. Give the treatment time to work. If you are still not seeing improvement after 2 or 3 months, ask your prescriber to modify your regimen. Everyone is different, and sometimes several treatment combinations have to be tried before an effective one is found.

Moderate adult acne. I have Differin cream, Azclear, BP 2.5, 5, &10%, BHA. What do I use? In what order? And what time of day? Moisturiser? Ideas? Help!

See a dermatologist. Use in any order you like. Usually the Differen at night and the others in AM. Since they are all drying, a moisturizer of your choice is a good idea. If you have significant acne, SPIRONOLACTONE pill is best. Any birth control is a factor. Menstrual activity should be noted.
Start with one med. For full acne treatment, usually more than one medication is needed to treat acne by reducing bacteria, opening pores and changing sebum. I suggest starting with 5% BP once or twice a day, if skin tolerates that, then add either Differin at night or Azclear once a day. If skin becomes too dry, a moisturizer can be used as well.

I'm taking pills & differin (adapalene) xp. 03 cream for my face for 2months now. Acne kept appearing. It's not supposed to appear again right? But they still do.

"PILLS"???? Some pills will help your acne. Some will not. Normal menstrual periods? Birth control? For adult women, antibiotics work 10% of cases. Spironolactone works for 90%. Isotrenoin is close to 100% effective.

I now been on a 100mg dosage of doxy-cycl hycl for a month with adapalene cream & feel my acne got Worce I'm not sure what to do?

Go back to your doc. That's the only action that will really change things. If you tried one thing and it has t worked after several weeks of taking the regimen as prescribed, it's time to change treatment plans. There are many ways to treat acne, so don't fret. You and your doc will figure out a solution. Call to schedule a follow up visit.

I am on Differin (adapalene) cream. 1% My acne was mild with congestion, spots etc. I have never had this bad skin ever as I have now using this. Should I quit??

Differin (adapalene) It depends. Your acne my at first, get worse before it gets better. If you have been using differin (adapalene) for a month with no results, see a dermatologist for help.